BibTeX record journals/siamma/Blanc06

download as .bib file

@article{DBLP:journals/siamma/Blanc06,
  author    = {X. Blanc},
  title     = {Unique Solvability of a System of Nonlinear Elliptic PDEs Arising
               in Solid State Physics},
  journal   = {{SIAM} J. Math. Anal.},
  volume    = {38},
  number    = {4},
  pages     = {1235--1248},
  year      = {2006},
  url       = {https://doi.org/10.1137/05064151X},
  doi       = {10.1137/05064151X},
  timestamp = {Fri, 03 Jul 2020 17:55:13 +0200},
  biburl    = {https://dblp.org/rec/journals/siamma/Blanc06.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics